• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
Sign in to follow this  
Followers 0
chockers

running running running

27 posts in this topic

Well, Amanda now you have. I take Domperidone twice a day every day and wouldn't be without it. I don't use it as a laxative but as an emetic. It settles my gastritis and stops the sudden vomiting. Once 2 or 3 years ago I ran out of it and thought it didn't really make much difference, and I hadn't had a vomiting episode for ages anyway.

 

We went away on a Car Club weekend in the backblocks, and guess who was in real strife by Sunday morning. It was a long weekend and we were so far from civilisation that even if there had been a Pharmacy it wouldn't have been open. Since then I have been VERY careful to make sure I have enough on hand at all times.

 

Tina

 

I have similar problems to yours and I can sympathise. My sphincters are next to useless and over the years I have had surgical repairs but now I am in the throes of having an SNS. That is a Sacral Nerve Stimulator. I have had the sensor implanted at the base of my spine and I was testing it with a temporary controller when I fell ill with a small bowel blockage. That was in early February and after most of a month in hospital and almost 2 months home I now have an appointment to talk about when the permanent controller is to be installed. That is just an overnight in hospital then a couple of weeks healing and then we shall see if there is any improvement.

 

What I have been told is that most people to have some improvement and some people have a great improvement so I am hoping.

 

In the meantime for the past couple of years I have been using a stool bulking agent. It is in powder form and is stirred into a 200ml glass of fluid. It tastes fine and I find it makes a huge difference. When I was on Nil per Mouth in hospital I couldn't have it of course and actually didn't notice until I was allowed to eat again, then I knew all about it!!!!

 

I wouldn't take Imodium regularly, I suspect it is not particularly good for you long term. Not only that, when I did take it once or twice it just made me throw up.

 

Don't give up, have you talked to a Colorectal Specialist. You would find them to be very helpful and quite used to these sorts of problems. I was sent to a Uro-genital Physiotherapist - the sort who comes after childbirth - and her advice has been very informative and useful.

 

Best wishes

JudyT

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0